Faculty Directory: Fred Galvin

Faculty Directory

Photo

Fred Galvin

  • Professor
  • Office: 524 Snow Hall
  • Phone: (785) 864-4300
  • Fax: (785) 864-5255
  • E-Mail: bof@ku.edu

Research Interests

Selected Publications

  • Horn sentences, Ann. Math. Logic 1 (1970), 389-422.
  • Borel sets and Ramsey's theorem (with Karel Prikry), J. Symbolic Logic 38 (1973), 193-198.
  • Inequalities for cardinal powers (with András Hajnal), Ann. of Math. (2) 101 (1975), 491-498.
  • Generating countable sets of permutations, J. London Math. Soc. (2) 51 (1995), 230-242.
  • The list chromatic index of a bipartite multigraph, J. Combin. Theory Ser. B 63 (1995), 153-158.
  • A Čech function in ZFC (with Petr Simon), Fund. Math. 193 (2007), 181-188.

Recognition Ceremony Honors Employees’ Service

Congratulations to our faculty and staff who will be recognized at the 2017 Employee Recognition Ceremony for their years of service to KU.

Joseph Huber 10 years
Zsolt Talata 10 years
George Kangas 15 years
Milena Stanislavova 15 years
Atanas Stefanov 15 years
Erik Van Vleck 15 years
Yaozhoung Hu 20 years
Kerrie Brecheisen 30 years
Jeff Lang 30 years